Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Feel dizzy when getting up after laying down, blurred vision, pressure in head. Why is it ?

Hi, ive had an issue for the past few months. If i lay on my stomach and lift my head I get dizzy and my vision blurrs and I feel a lot of pressure in my head. When i move it slowly corrects itself. Ive also been randomly dizzy and getting a lot of headaches . Not sure if I should call my doctor?? Im 25 and in good health
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thank you for writing on Healthcare Magic.
Your symptoms are as a result of physiological adaptation and not a disease as you might think. After standing up rapidly, blood supply to brain slightly decreases leading to dizziness, blurred vision ans headache but the good news is that things get back to normal after a short while. You may call your doctor to reassure you.
I hope I have answered your query
I wish you good health
Answered: Wed, 18 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor